# SDR SWAA2025032408354

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 45,131 hours, 27,486 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Tire
- Condition: Burst
- Location: Zone 700
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR TIRE FAILED ON DEPARTURE ROLL REJECTED TAKEOFF AT 130 KNOTS. 31.7M FT-LBS <[01] PREFORMED CONDITIONAL INSPECTIONS; HIGH ENERGY STOP; BRAKE SEIZURE INSPECTION AND TIRE TREAD LOSS/ TIRE BURST INSPECTION SEE TTG8Q00ZE4FT FOR WORK PREFORMED.
